A 23-year-old male asked:
i am on antipsychotics gained weight i have diet exercise no luck while on it doc won't take me off thinking of lapband or gastric bypass ?
1 doctor answer
Dr. Meredith Moroff answered
19 years experience Psychiatry
Stay on meds!: I know u asked about surg, but meds first. Anger issues: i can see why your doc would want you to stay on your meds. However, none of the meds listed are antipsychotics, so I am confused. Phentermine, while for wt loss, can make anger worse. See if doc will try metformin instead. And instead of the clonazepam, what was your antipsychotic?Is there a less fatty one? Or it with metformin? Be well.
Answered on Jan 16, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!